XPath Rewriting Using Multiple Views

File Size Format
53079_1.pdf 252Kb Adobe PDF View
Title XPath Rewriting Using Multiple Views
Author Wang, Junhu; Yu, Jeffrey Xu
Editor G Goos, J Hartmanis
Year Published 2008
Publisher Springer
Citation Lecture Notes in Computer Science, Vol. 5181, pp. 493-507
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-540-85654-2_43
Copyright Statement Copyright 2008 Springer Berlin / Heidelberg. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice